U.S. doctors online nowAsk doctors free
TX
A 31-year-old female asked:

after 4 yrs of mirena, (levonorgestrel) experienced spotting and cramping/sharp pains in left abdomen. had cycle 2 weeks ago. should it be removed. what's going on?

1 doctor answer1 doctor weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
YOU need to see: Your gyn as u need an exam, cultures and an ultrasound 1st and it may need to be removed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.